Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Nonlinear integral inequalities with parameter and bounded solutions of dynamical systems

Discontinuity, Nonlinearity, and Complexity 7(2) (2018) 195--207 | DOI:10.5890/DNC.2018.06.008

Taoufik Ghrissi; M. A. Hammami

Department of Mathematics, Faculty of Sciences of Sfax, University of Sfax Route Soukra, BP 1171, 3000 Sfax, TUNISIA

Download Full Text PDF



We present in this paper some new nonlinear integral inequalities with parameter and we will use them to show the boundedness of solutions of perturbed nonlinear time-varying differential equations. Furthermore, some examples are given to illustrate the pplicability of the obtained results.


  1. [1]  Ayels, O. and Penteman, P. (1998), A new asymptotic stability criterion for non linear time varying differential equations, IEEE Trans. Aut. Contr, 43, 968-971.
  2. [2]  Bay, N.S. and Phat, V.N. (1999), Stability of nonlinear difference time varying systems with delays, Vietnam J. ofMath, 4, 129-136.
  3. [3]  BenAbdallah, A., Ellouze, I., and Hammami, M.A. (2009), Practical stability of nonlinear time-varying cascade systems, J. Dyn. Control Sys., 15, 45-62.
  4. [4]  Corless, M. (1990),Guaranteed rates of exponential convergence for uncertain systems, Journal ofOptimization Theory and Applications, 64, 481-494.
  5. [5]  Corless, M. and Leitmann, G. (1988), Controller design for uncertain systems via lyapunov functions, Proceedings of the 1988 American Control Conference, Atlanta, Georgia.
  6. [6]  Garofalo, F. and Leitmann, G. (1989), Guaranteeing ultimate boundedness and exponential rate of convergence for a class of nominally linear uncertain systems, Journal of Dynamic Systems, Measurement, and Control, 111, 584-588.
  7. [7]  Hahn,W. (1967), Stability of Motion, Springer, New York.
  8. [8]  Khalil, H. (2002), Nonlinear Systems, Prentice Hall.
  9. [9]  Gronwall, T.H. (1919), Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. Math., 20(2), 293-296.
  10. [10]  Bainov, D. and Simenov, P. (1992), Integral inequalities and applications, Kluwer Academic Publishers, Dordrecht.
  11. [11]  Bellman, R. (1943), The stability of solutions of linear differential equations, Duke Math. J., 10, 643-647.
  12. [12]  Pata, V. (2011), Uniform estimates of Gronwall types, Journal of Mathematical Analysis and Applications, 264-270.
  13. [13]  Gatti, S., Pata, V., and Zelik, S. (2009), A Gronwall-type lemma with parameter and dissipative estimates for PDEs, Nonlinear Analysis, 2337-2343.
  14. [14]  Pata, V. (2011), Uniform estimates of Gronwall types, Journal of Mathematical Analysis and Applications, 264-270.
  15. [15]  Chepyzhov,V.V., Pata, V., and Vishik,M.I. (2009), Averaging of 2D Navier-Stokes equations with singularly oscilating forces, Nonlinearity, 22, 351-370.
  16. [16]  Temam, R. (1988), Infinite-Dimensional Systems in Mechanics and Physics, Springer, New York.